Changsha Evening News all -media reporter Yang Yunlong Correspondent Ling Min Cai Yan
In the past few days, Changsha’s sunlight is high, and she is hot. Every time Ms. Wang goes back, her face will itch, and small red rashes will slowly appear, and the ears and necks appear.When she went to the hospital for examination, she was diagnosed with a drug optical response.What is the drug optical response?Will the drug photosensitive reaction cause harm to the body?Which drugs can not be exposed to the sun after taking it?How should I avoid it?Experts explained in detail.
The skin appears erythema rash, which is actually a drug photosensitive response
Some time ago, Ms. Wang, a citizen of Changsha, had a resection surgery on the left ovarian cyst on the left side. After surgery, a hormone drug "combined with estrogen tablets" has been taken. Its chemical structure has a common group group.UV.Ms. Wang often went out during the medication. She did not have a parasol or a sunscreen. The skin was exposed to the sun, and she induced the drug photosensitive response.
Coincidentally, after the 48 -year -old Ms. Deng was diagnosed with pyelonephritis, the first doctor gave her penitone for anti -inflammatory, and told her to take it on time.Recently, she and her friends played outdoors for a day and took a long time to the sun.After returning home in the evening, her face and arms were red, her skin appeared with anesthesia and erythema, and gradually aggravated, and blisters also got up.When I went to the hospital, the doctor said that kidney disease would not cause such symptoms, so I met with the dermatologist for consultation.
Zhou Yulu, the director and deputy director of the Pharmacy Research Department of the Hunan Provincial Maternal and Child Health Hospital, explained that the pharmaceutical optical response refers to the adverse reactions exposed to the sunlight after taking or local use of certain drugs.In other words, the occurrence of drug photosensitive reactions must have two conditions: drug -sensitive drugs are used; a certain amount of sunlight is accepted.
According to the mechanism of the drug optical response, it can be divided into optical toxic reactions and optical perverted reactions.Among them, optical toxic reactions refer to the strong exposure of the skin after the human body intakes sufficient photosensitive drugs, which causes the body to absorb ultraviolet rays in the body and cause allergic reactions.The occurrence of optical reactions has nothing to do with the body’s immune system. It can occur after anyone uses the light of the medicine and has no incubation period. Generally, after the first medication, it can be irradiated by sunlight and similar light sources. It can occur within a few minutes to a few hours.The exposed parts of the exposed skin in the sun, such as face, neck, forearm, back, back, etc., will produce changes similar to sunburn. In severe cases, blisters, burning and tingling sensations will occur.Symptoms such as pigmentation, wrinkles or wrinkles deepen.After discontinued drugs that are sensitive to light or take reasonable sunscreen, the reaction fades faster.
The occurrence of light perverted reactions is related to the immune system. It refers to the immune response generated by the drugs or its metabolites in the body or its metabolites.Light perverted reactions need to occur in allergic constitution, and a certain incubation period is required, and the occurrence of the reaction has nothing to do with the size of the drug.This reaction not only occurs in the exposed parts of the skin exposed in the sun, but also other parts of the body may also occur. It is mainly manifested in eczema -like changes. Elit spots, pimples, blisters, or exudate can be leaving.After the drug is discontinued, the response can also last for several weeks.If suspicious drugs cannot be discontinued in time, it is likely to progress as a lasting adverse reaction.
The key to preventing drugs for preventing drugs is sunscreen
"If you are allergic to the body or have had a drug optical response, you should take the initiative to inform the doctor when you seek medical treatment to make your doctor choose the drug that suits you. If you are taking drugs that can be used to cause optical allergies, at least 5 during the medication and discontinuation at least 5Pay attention to sunscreen in the sky. "Zhou Yulu reminded that before taking the medicine, you should read the drug instructions carefully to understand whether it is a photoresistic drug and what the corresponding adverse reactions will appear in order to prepare for going out sunscreen in advance.
Avoid ultraviolet rays: The optical response of the drug can occur all year round, especially in the hot summer, minimize the time of activity in the sun, especially from 10 am to 3 pm.Essence
Pay attention to sunscreen: Take sunscreen measures before going out, such as wearing a sun hat or an umbrella, wearing sunscreen, and applying sunscreen in the naked parts of the skin in the sun, such as facial, neck, forearm, back of the hands.
Avoid eating light -sensitive foods: During the medication, it is not recommended to eat celery, mustard, lemon, mango, snails, mussels, and other foods rich in light -sensitive substances, so as not to increase the risk of drug sensitivity.
Adjust the medication time: You can avoid the occurrence of optical response by adjusting the time of medication. For example, taking the drug once a day, you can adjust the medication time to the evening without affecting the law of the drug effect and the physiological rhythm of the human body.
A timely consultation occurs in allergies: if unknown causes such as rash, blisters such as blisters or skin damage, and the history of medication and sunlight exposure in the near future, it should be highly suspected of the drug photovoltaic response and immediately discontinue suspicious drugs.When you go to the dermatology department, do not take your own medicine to avoid delaying the illness.
When taking these medicines, it is best to avoid the sun
So, which drugs need to avoid the sun after taking it?Not only does the antihypertensive drugs be induced to induce drugs of drugs, but some lipid -lowering drugs, hypoglycemic drugs, antibacterial drugs, etc. may cause the drug photosensitive response."Although many drugs may cause light -sensitive reactions, the incidence is still low. Do not worry too much when using drugs." Zhou Yulu listed some common drugs that may induce optical reactions:
● Antibacterial drugs, such as tetracycline, ninone, sulfa, etc.
● Non -steroidal anti -inflammatory and anti -inflammatory drugs, such as pheasters, piloxang, ketakifen, Morocco, etc.
● Diuretic, such as segami, hydrochloride, etc.
● Anti -tumor drugs, such as methotrexate, Changchun Shinkoline, Sorafini, Imaidinib, etc.
● Anti -rhythm, such as iodine, iodine.
● Anti -suppressing drugs, such as Plastinopophytte and ammonia.
● Heroglobes, such as die meta, gogamine, gline pyrazine, glumine, etc.
● Lipidium reduction drugs, such as Jiferola, Penzabet, non -Nobel, Sippedine, Putacin, Flobatin, Attin, etc.
● contraceptives, such as Mom Fulong and other oral contraceptives.
● Gastrointestinal drugs, such as chimotoprazole, Renitidine, etc.
● Antibacterial drugs, such as Voldemol, ash toxin.
● Anti -depression drugs and anti -psychological medicines, such as chloropyrazine, sulidazine, fluorine, propyrazine, amparin, fluoribine, rice nitrogen equal
● Anti -malaria anti -inflammatory drugs, such as pyrine, hydroxyl chlorine, etc.
● Some traditional Chinese medicines, such as nepeta, padsy, white moss, white moss skin, former Hu, livelihood, solo, forsythia, bamboo and cumin, etc., large doses of intake can also cause drug photosensitive reactions.